# SDR FDEA201707262045

- Difficulty date: July 26, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Damaged
- Location: Bs 1426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AREA DAMAGED AT BS 1426, LBL 8.5.   REPAIRED THE SEAT TRACK IAW SRM 53-00-52, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
